Resultats globals: 2 registres trobats en 0.02 segons.
Articles, 2 registres trobats
Articles 2 registres trobats  
1.
47 p, 522.9 KB On viscosity solutions to the Dirichlet problem for elliptic branches of inhomogeneous fully nonlinear equations / Cirant, Marco (Università di Milano. Dipartimento di Matematica "F. Enriques") ; Payne, Kevin R. (Università di Milano. Dipartimento di Matematica "F. Enriques")
For scalar fully nonlinear partial differential equations F(x, D2u(x)) = 0 with x ∈ Ω b RN , we present a general theory for obtaining comparison principles and well posedness for the associated Dirichlet problem, where F(x, ·) need not be monotone on all of S(N), the space of symmetric N ×N matrices. [...]
2017 - 10.5565/PUBLMAT6121708
Publicacions matemàtiques, Vol. 61 Núm. 2 (2017) , p. 529-575 (Articles)  
2.
20 p, 347.7 KB Planar vector fields with a given set of orbits / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Ramírez, Rafael Orlando (Universitat Rovira i Virgili. Departament d’Enginyeria Informàtica i Matemàtiques) ; Sadovskaia, Natalia (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada II)
We determine all the C 1 planar vector fields with a given set of orbits of the form y − y(x) = 0 satisfying convenient assumptions. The case when these orbits are branches of an algebraic curve is also study. [...]
2011 - 10.1007/s10884-011-9219-0
Journal of Dynamics and Differential Equations, Vol. 23 Núm. 4 (2011) , p. 885-902  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.